advertisement
Question
Posted by: Jules | 2012/05/10

endometrioses

hil, i was recently diagnosed with grade 3 endometriosis and a 7cm cyst. I went to see gynae because of a consistent pelvic pain and not having falling pregnant in 3years. Now my question is:
My last period was on the 3rd of April - with the next one being due on the 30th of april. To date I have not had my periods ie 9 days overdue. I went in for a laparoscopy on the 17th of April but started bleeding 3 days after the operation for 4 days. Was this my periods or bleeding due to the operation? If it was my periods then it means my cycle was only about 16days long. Is this possible?? Can endo totally mess with your cycle. Prior to being diagnosed and having the operation my cycle was always +/-28days. Thanks for the help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The bleeding was probably related to the operation. Stress, including the stress of surgery can affect your cycle. Also the procedure itself involves manipulation of the uterus and can change your period in the month after the operation. You should be back to normal next month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/05/14

The bleeding was probably related to the operation. Stress, including the stress of surgery can affect your cycle. Also the procedure itself involves manipulation of the uterus and can change your period in the month after the operation. You should be back to normal next month.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement